I am 31 y/o and was diagnosed hypothyroid may 2007. I am taking levoxxyl 75mg and I noticed that since taking levoxyl to treat my hypotyroid symptoms that my once strong long nails began growing in weak, short,thin and peeling. It seems like the medication is the culprit. I also have bouts of insomnia followed by fatique, and severe allergies to chemicals and smoke especially cigarette smoke. I also experience pain during urination very easily from having sex with my husband, so take cranberry pills and juice daily, my gynocologist recommended bathing before sex and peeing right after but I still suffer afterwards. This is a big problem for us both and painful for me.
My big toe's nail just ripped from removing a sock so I know how it is. Now, I have this really gross jagged edge that does way down into the quick.
Regarding cranberry juice: I drank tons of it because I read it was good for UTIs and things. Here's the kicker--I got a severe UTI and the doctor told me to stop drinking it. Evidently some people get it like that.
This is kind of a personal question, but do you shave down there? I do, and I have had awful burning so I think I'm allergic to the cream. I'll have to switch. I had tried a cheaper brand.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.